MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPANT SYSTEM

INTEGRUM AB OPRA IMPANT SYSTEM
Model Number 1820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On 2021-07-05: qa at integrum was notified about a patient having problems with his axor falling off.No report form have been provided.Manufacturing batch has been reviewed and no deviation related to the product was found.No complication on the abutment itself could be detected, the abutment was stable, no black secretion has been reported.The axor was serviced yet it didn't solve the issue.The final attempt was to replace the abutment.The replacement surgery was performed on (b)(6) 2021.It went according to plan and the patient was fitted with bigger size abutment to secure the press-fit.The replaced abutment was sent back to integrum for technical inspection.No report form was provided though.On 2021-07-07: visual inspection confirms wear on the abutment head.The product was implanted more than 3 years ago (s2 surgery on (b)(6) 2018).

Brand Name
OPRA IMPANT SYSTEM
Common Device Name
OPRA IMPANT SYSTEM
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key12154105
Report Number3011386779-2021-00052
Device Sequence Number11800946
Product Code PJY
UDI-Device Identifier07340152100726
UDI-Public07340152100726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2022
Device Model Number1820
Device Catalogue Number1220
Device Lot Number6372/P275518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;